Pacific Journal of Mathematics

A constructive study of measure theory.

Yuen Kwok Chan

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 63-79.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968418

Mathematical Reviews number (MathSciNet)
MR0310161

Zentralblatt MATH identifier
0243.02025

Subjects
Primary: 28A10: Real- or complex-valued set functions
Secondary: 02E99

Citation

Chan, Yuen Kwok. A constructive study of measure theory. Pacific J. Math. 41 (1972), no. 1, 63--79. https://projecteuclid.org/euclid.pjm/1102968418


Export citation